# SDR GTIA021325

- Difficulty date: November 15, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO STRINGER 28L CORRODED AT FS 218-237, 53) 237-256, 58) 275-294, 67) 330-351.  STRINGER 28L B7W STATION 229 AND STATION 243 FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION.  FABRICATED NEW STRINGER AND SPLICE.  INSTALLED LONGERON AND SPLICE.  (M)
